# SDR IPXA09M55846

- Difficulty date: April 24, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NBR 285-W4-016, RT WING, FIXED L/E ACCESS PANEL NR 615DB, NEEDS VALIDATION FOR REPAIR.  BASE ON INFO COLLECTED IN EO MD11-5100-30530-B, REPAIR SEQ NBR 285-W4 -016 DOES NOT CORRELATE WITH SRM REPAIR.  EXISTING REPAIR AT ACCESS PANEL 615DB REMOVED PER EN1229-09. 10X VISUAL AND HFEC INSP C/O FOUND NO CRACK OR CORROSION.  NEW REPAIR DOUBLER AND FILLER FAB AND INSTALLED PER EN1229-09.
